Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Kidney stones, stress, lack of testosterone, loss of lower lip control, trouble with eyes. Stroke symptoms ?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 502 Questions
I am 40 years old, 6'4", a muscular 260lbs, work out 2 days/week with a personal trainer, and have had no medical issues other than kidney stones - last attack was over 2 years ago. I am a business owner responsible for paying almost 100 employees salaries and have been under a lot of stress lately. I have had several recent issues that I believe are stress related, and one that I believe is a lack of Testosterone due to a Vasectemy 6 years ago (I took an online test and anwered 100% of the questions that it said were effects of low testosterone.)

My biggest concern however, is that in the last week I have begun to lose full control of my lower lip, and have been having trouble with my eyes. My lip pulsates at time, but I cannot form a "U" with it or close a straw around it like I used to, and I have been having trouble keeping my eyes looking in an upward direction for more than 5 seconds.
Posted Tue, 24 Apr 2012 in Stroke
Answered by Dr. Shiva Kumar R 1 hour later
Thanks for the query.

From the symptoms described by you it looks like there is muscular weakness of the eyelids and the mouth.

The reasons for this may most probably be like :

1.Facial palsy(involvement of facial nerve) .
2.Myasthenia gravis(autoimmune neuromuscular disease)
3.Stroke .

It does not look to me like it is related to stress based on your current symptoms.

You require evaluation in detail for the same from a Neurologist.

So please consult your GP or Neurologist for detailed evaluation.

Hope i have answered your query, i will be available for follow up if you have further concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor